# SDR AALA20050299

- Difficulty date: May 1, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 50030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - OVERWING EMERGENCY UPPER DOOR LIGHTS AT ROW 20ABCD INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD OVERWING EMERGENCY LIGHTS AT ROW 20ABCD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
